# SDR DALA2025080805951

- Difficulty date: August 7, 2025
- Submitted: August 8, 2025
- Operation: Air carrier
- Aircraft: N718TW
- Make and model: Boeing 757231
- Aircraft serial: 28486
- Aircraft time: 89,472 hours, 23,097 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SVC CHECK, FOUND EMERGENCY LIGHT BETWEEN ROW 2735 INOP.   REMOVED AND REPLACED BATTERY CHARGER AT ROW 35, ALL WORK PER B757 AMM 2433. FOUND BROKEN WIRE AT CONNECTOR D9353, REPAIRED SAME PER SWPM 20 IAW B757 WDM 33-51-14 EMER LTS OPS NORMAL.
